Illinois Journal of Mathematics

Equivariant vector bundles over the upper half plane

Indranil Biswas

Full-text: Open access

Abstract

Holomorphic Hermitian vector bundles over the upper half plane that admit a lift of the action of $\text{SL}(2,{\mathbb R})$ are considered. All such vector bundles are described and classified up to isomorphism.

Article information

Source
Illinois J. Math., Volume 47, Number 3 (2003), 619-631.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138184

Digital Object Identifier
doi:10.1215/ijm/1258138184

Mathematical Reviews number (MathSciNet)
MR2007227

Zentralblatt MATH identifier
1047.53011

Subjects
Primary: 32L05: Holomorphic bundles and generalizations
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Biswas, Indranil. Equivariant vector bundles over the upper half plane. Illinois J. Math. 47 (2003), no. 3, 619--631. doi:10.1215/ijm/1258138184. https://projecteuclid.org/euclid.ijm/1258138184


Export citation